H. Haddar, P. Joly, and H. N. Nguyen, GENERALIZED IMPEDANCE BOUNDARY CONDITIONS FOR SCATTERING PROBLEMS FROM STRONGLY ABSORBING OBSTACLES: THE CASE OF MAXWELL'S EQUATIONS, Mathematical Models and Methods in Applied Sciences, vol.18, issue.10, pp.1787-1827, 2008.
DOI : 10.1142/S0218202508003194

E. Faou, Elasticity on a thin shell: Formal series solution, Asymptotic Analysis, pp.317-361, 2002.

C. Amrouche, C. Bernardi, M. Dauge, and V. Girault, Vector potentials in three-dimensional non-smooth domains, Mathematical Methods in the Applied Sciences, vol.2, issue.9, pp.823-864, 1998.
DOI : 10.1002/(SICI)1099-1476(199806)21:9<823::AID-MMA976>3.0.CO;2-B